# SDR CA051223009

- Difficulty date: December 3, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

ON APPROACH, THE ENGINE EMITTED A LOUD NOISE ACCOMPANIED BY AN UNCOMMANDED REDUCTION IN POWER.  THE ENGINE WAS SHUT DOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED METAL DEBRIS AT THE ENGINE CHIP DETECTORS AND FILTERS.  P&WC WILL INVESTIGATE THE INCIDENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
